# SDR SWIA2014112540162

- Difficulty date: November 23, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 32,163 hours, 19,057 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Faulty
- Location: Localizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOCALIZER RECEIVERS FAIL INTERMITTENTLY.  R & R NR 1 AND 2 VIR-432 IAW AMM.
